Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
42 Publications
2012 | Journal Article | LibreCat-ID: 45933
Karátson, J., & Kovács, B. (2012). Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation. Computers & Mathematics with Applications, 65(3), 449–459. https://doi.org/10.1016/j.camwa.2012.04.021
LibreCat
| DOI
2011 | Journal Article | LibreCat-ID: 45932
Kovács, B. (2011). A comparison of some efficient numerical methods for a nonlinear elliptic problem. Central European Journal of Mathematics, 10(1), 217–230. https://doi.org/10.2478/s11533-011-0071-6
LibreCat
| DOI